# SDR DALA12012463263

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 43,096 hours, 19,290 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHT TEST FAILS EPSU INT LOAD AFT LEFT.  MX RESEATED CONNECTOR AT EPSU 13WL AND FUNCTIONAL CHECK WAS NORMAL..
